Author Topic: Had my "Stereotactic Radiation Surgery" for 3 days last week. PROBLEM after 3rd.  (Read 4168 times)

BigJoeBass48

  • New Member
  • *
  • Posts: 40
I am Kaiser patient, haggled with 4 neurosurgeons 4 years about this 1.6x1.7x1.8. Since it was so "dangerous" I decided to have it done at the South San Francisco Radiation/cancer center.. Now I am in trouble. The first 2 treatments went beautiful, I could eat McDonalds and Pizza after, headaches a 3-4 on pain scale, aspirin works, tinnitus same, hearing same so far.. The 3rd and final treatment was at least 15 minutes longer than the first 2, uncomfortable, like being waterboarded with that mask strapping my head down and another mask over the first.

For whatever reason, instead of finishing to my right like the first 2 sessions, the big disc with blue light ended up over my chest and gut when the "treatment" was finally over. I told them I felt queasy. I went to McDonalds and barely finished my filet-o-fish and had to vomit and continued vomiting all night and every day through today. Went to ER 2 days ago, nothing found. The pressure pain starts in my left gut and radiates into chest, causing severe nausea/vomiting/shortness of breath/chest pain. I had some Phenegran 25mg that expired in 2004. They help some but what a hassle getting  refill, I have 2 left. When I went back to the radiation people, the doctor walked in and says: "Hi Joe, why you back? What happen to you? You sick?" He acted like he was doing me a HUGE favor by giving me 2 Zofrans before my 4 hour drive home. Zofran did nothing to it. I thought these symptoms only happened to people who get chemo? I'm on day 7 with no end in sight. I bet the AN never even got radiated, just my chest and gut. NOW WHAT?


BigJoeBass48

  • New Member
  • *
  • Posts: 40
P.S. I just got a reply from the doctor who did this treatment. He says "Stereotactic treatment is very unlikely to be what caused your symptoms." Won't refill Phenegran. So I guess it is just a coincidence that these symptoms started after the 3rd "treatment?"  I have a blood clot in my right eye that happened on 3-16-21 called a RVO. After the 2nd "treatment" I was seeing big orange spots on the techs white jackets out of right eye only. When I told this doctor he tells me: "Orange Spots Just your imagination!" He has a sneering, sarcastic attitude and he obviously hates me since I first met him. I told other doctors I didn't like him but they said he was only 1 available, China-trained, and really good guy. Right.

notaclone13

  • Sr. Member
  • ****
  • Posts: 317
Do you know how many Gys of radiation you received or were suppose to receive? I’m puzzled as to why your last treatment took longer than the others. Also, do you know what apparatus delivered your radiation? Was it Cyberknife?

BigJoeBass48

  • New Member
  • *
  • Posts: 40
I have no idea what FYS is? They showed me this monstrosity that they called "Stereotactic Radiation Surgery" machine. They said it was an "Upgrade" of Cyberknife. Today is June 6th. I hav been having on and off bouts of stomach pain, nausea/vomiting since the 3rd day of "treatment" on May 20th. The 3rd treatment was definitely longer than the first 2. The big disc ended up over my stomach and chest unlike the first 2 where it ended up over to my right.

The techs who st at booths several feet where this monstrosity blasted radiation at me said: "Not the doctor who does the treatment, it is all us!" But someone must punch in the coordinates for the tech ladies to blast the AN, right? Like in warfare when the leading officer calls in coordinates on a map for artillery 5 miles away to blast away at? And many times "friendly fire" kills his own men like what happened again and again in Vietnam? Right now I feel like those guys.

mwatto

  • Full Member
  • ***
  • Posts: 232
I had three session of Cyberknife here in Perth Australia and no side effects two years on except odd bout of earache/nerve pain. If I were you I would get a review done-even consult another specialist who has the clout to ask for the info. I would get him to access your scans and take over your management.
Michele
20 x19x14mm AN diagnosed Feb 2019. Cyberknife .
Mri Oct 2019 showed shrinking to: 18x17x13 mm.
Mri Oct 2020 - no cystic components visible now. Slight shrinking, stable.
MRI 2021 stable no change
MRI 2022 stable no change.

kgiannini

  • Newbie
  • *
  • Posts: 2
Big Joe, How are you feeling?  Are your stomach issues resolved yet? I hope you are better.
I am scheduled to have cyberknife at Kaiser south SF next month.  Who was your neurosurgeon and your radiologist? 
Thank you, Kathy

BigJoeBass48

  • New Member
  • *
  • Posts: 40
Kathy, sorry I have not gotten back to you, have not been on in months. I had "treatment" on 5-18, 5-19-, 5-20 2021. The 4 Kaiser Neurosurgeons who were pressuring me to have this procedure done now want nothing to do with me, they're like "Just go away and die, we'll do another MRI in a year, the AN is stable, but it could be 2x the size in a year, who knows?" REAL NASTY NOW! I thought they were my "old friends" trying to save my life! Most don't even reply to my e-mails or get all angry for asking them anything. Before they were acting like I was a VIP and my life was in danger. I'm no VIP to them, that is for sure. They could care less now. 53 years as Kaiser patient. 

So here I am 8 months post SRS or CK or whatever they call it. I thought since my last serious VERTIGO episode was Sept 10,11,12/2021  I was home free. I have had 2 episodes of A-Fib, 1 on 8-3-2021, next on 12-15-2021. I was in awful vertigo on 8-3-21 and doc says: "Since you are in Vertigo and A-fib at same time, I kind of tend to believe they are RELATED!" Last week I had this horrible shortness of breath, chest pain, and irregular heartbeat, have not exercised at gym since 12-14-21. I go to ER and the doc has a caniption fit on me and says: "I am an Emergency Room physician, PVCs of the heart is NOT AN EMERGENCY!" I have been having severe constipation which I believe is a DIRECT RESULT of the radiation so he gives me Maalox and anti gas tablets which only made the constipation worse, last night was unreal.. Obviously, so are my heart rhythm problems from the radiation, I get A-Fib after eating/exercising. If I do floor exercises when I get up the room is spinning so I am in CONSTANT VERTIGO!

So Kathy, I have to say, at this point I wish I had NEVER believed these 4 neurosurgeons and gone to that Chinese, very little English speaking, sneering doctor the 4 brain docs hid from me until the last minute, who knows what this guy did to my poor brain? Real problems just starting 8 months after. I wish I had just let one of the four just cut the bloody thing out. They all said: "NO! It'll be a big mess, you'll lose hearing, you'll have nerve damage and never be able to smile again!" Right. I'll post when I get the next MRI in August. I can just hear them: "Well, Joe, sorry, it has really grown but I think we can get it to shrink, just let the Chinese doc zap it 3 times again and it should get smaller!" I have to laugh when the site shows the AN as a little red heart in that icon. Right where my AN is. It is no little red heart, it is a monster that wants to end my life. ALL THIS was caused by a malpracticing quack dentist here in Fresno doing a root canal, then the next dentist caused the AN by doing hundreds of X-rays. Then the nerve block surgery by rookie doc here who botched it, set off tinnitus, I could hear it in the recovery room. If I die from this, I die at the "hands of another".... Just a fiasco, worst event in my 64 years.


 


anything